# SDR AALA2020051279005

- Difficulty date: May 6, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 60,860 hours, 22,867 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367162900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - AFT PASSENGER CABIN, FLOOR PANEL 251PG DELAMINATED. REMOVED AND REPLACED FLOOR PANEL 251PG PER A321 SRM 53-02-00-300-011 AND IRM 9701, REV. I.
